Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Had paralytic stroke. Taking Neuroleptic-m, echo sprain. High blood pressure. Suggestions?

I had an paralytic stroke this capsules prescribed to me is the medicine right ,which way it will help me doctor sir.
My email add is YYYY@YYYY
I had paralytic stroke on 2 nd October 2012. My left side is paralysed and has no motoring action. I have prescribed neuroleptic-m capsules poten 75 mg and echo sprain 150 mg. when I had this stroke I was suffering from high blood pressure. Your advice doctor sir. I am 65 year old retired naval officer ,lives in Mumbai India.
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Both the medicines that have been prescribed to you are correct. Ecosprin will decrease the chances of any clot formation and Neuroleptic- M will help in regeneration of the nerves as much as possible.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Fri, 17 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor